# SDR AWXA200400595

- Difficulty date: June 3, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Broken
- Location: Seat Row 15 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK, THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 15 LT FAILED FUNCTIONAL CHECK.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT SEAT TO WALL HARNESS AT SEAT ROW 15 LT, OPERATIONAL CHECK WAS GOOD.
